# SDR TRAX200701593

- Difficulty date: October 23, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,352 hours, 32,939 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG LWR FLANGE ON AFT SURFACE AT FR 27 CORRODED.   RT MLG LWR FLANGE ON AFT SURFACE AT FR 27, CORROSION REMOVED IAW SRM 51-21-42 FOUND WITHIN LIMITS OF SRM 51-10-10 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH S.P. 663 AND FAR 43, APPENDIX A. REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-21-42 MATERIAL THICKNESS: 0.063 MATERIAL REMOVED: 0.002 WITHIN LIMITS AS PER SRM: 51-10-10.
